MathSciNet Relay Station
MathSciNet bibliographic data
MR337679 05C15
Seinsche, D. On a property of the class of $n$-colorable graphs. J. Combinatorial Theory Ser. B 16 (1974), 191–193.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement